Get your Health question answered in 3 easy steps

173 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes rashes on the arms, legs and back while on Trazodone?

Answered by
Owl Image
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 3047 Questions

Question
I have severe rash on legs, arms and back. Have been taking trazodone andoxcarbazine for years and just added lisinopril. Could interaction between these drugs be causing rash with severe nighttime itching?
Thu, 4 Jan 2018 in Skin Hair and Nails
 
 
Answered by Dr. Asmeet Kaur Sawhney 2 hours later
Brief Answer:
Drug rash most likely caused by lisinopril

Detailed Answer:
Hi
Thanks for being at Healthcaremagic
I have gone through your complaints and it seems to be caused by lisinopril since it is the newly added drug.
You are taking the other two medicines for a long time so it’s very unlikely that they will cause a drug rash.
You can consult a doctor and get lisinopril changed with some other drug.
Regards
Dr Asmeet
Above answer was peer-reviewed by
 
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on Severe rash

doctor1 MD

I have a severe rash and severe pain in the pelvic region and it started with the change in laundry detergent and we think it is an allergic reaction to sodium laureth sulfate. I would like to know how to best treat it without seeing a md if possible

doctor1 MD

Hello doc, my daughter is having severe rash ...My pediatrician advised to use siloderm...The rash is reducing...Today is the second day...However I noticed the area around the rash is becoming red and also new rash has come up. Plz help

doctor1 MD

How long does relast stay in my bones" I had the infusion 8 yrs ago and had all the possible side effets. had to take swallowing lessons from speach therapist. Became allergic to all antibiotics except amoxicillin . SEVERE rash . Balance pproblems...

doctor1 MD

Hi my name is Nicole, I ve had this horrible rash being my left ear since I find out I was pregnancy last July. It started off as bumps that itched badly! That lasted a few weeks then started peeling, then my whole body would itch severely at night and couldn t sleep. Now my body breaks out in tiny patches of bumps that itch from time to time but my ear now has cracks behind it and scabby scales with bleeding and clear smelly discharge! It hurts and itches all the time. Docter told me to use cortisone cream 3 times a day till gone. Nothing happened! The bumps are now larger around the ear on my neck and I lost the baby in September. Some say it could have been from pregnancy but I ve had 3 kids and never had problems. Please help me : ( I can t handle it anymore

doctor1 MD

Hopefully. Had a bone marrow biopsy approx. 3 months ago because of low white blood count. Since then, I have developed severe rash and swelling on my face, ears and other parts of my body. ( fortunately not my genital areas ). Also have sores on my arms and legs. ( The biopsy was negative I might add ). Overall, I have not been feeling well these past 3 months. Could the biopsy be the cause?

doctor1 MD

I have been diagnosed with mono. I have not taken any of the penicillin related drugs that aften cause a rash. However, I have broken out into a horrible rash that started as red raised bumps and is now turning purple it is extremely itchy and I cannot seem to get relief. Is this normal with mono. I have been to a doctor and have been put on a steriod which is not helping